Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on Segal algebras on Euclidean spaces


Author: Hwai Chiuan Wang
Journal: Proc. Amer. Math. Soc. 72 (1978), 513-518
MSC: Primary 43A15; Secondary 42B25, 43A32
MathSciNet review: 509245
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we construct and study Segal algebras from three important operators on Euclidean spaces - the Hardy-Littlewood maximal function, the Hilbert transform, and the Sobolov operator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A15, 42B25, 43A32

Retrieve articles in all journals with MSC: 43A15, 42B25, 43A32


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0509245-1
PII: S 0002-9939(1978)0509245-1
Keywords: Segal algebras, homogeneous Banach spaces, Hardy-Littlewood maximal functions, Hilbert transforms, Sobolev spaces, nonfactorization
Article copyright: © Copyright 1978 American Mathematical Society